# SDR 98UAL900460

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Syst
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BRAKE FAILURE ON TAXI.  NR 1 ENG RUNNING, SINGLE ENGINE TAXI.  WHILE STARTING NR 2 ENG, ALL BRAKES FAILED.  RECYCLED ANTI-SKID NWS SWITCH, NO HELP.  *S/D*  PERFORMED HYD QTY CK, DEPRESSURIZED AND REPRESSURIZED BRAKE ACCUM.  BRAKES CHECKED NORMAL.  RAN ENG 1 AND CONFIRMED PUMP PRESS.  YELLOW PUMP PRESS ALSO GOOD.  NO FAULTS FOUND.
